# SDR WX0A2017121500001

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 41,139 hours, 27,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS VINEGAR FUMES IN THE FLIGHT DECK AND FORWARD CABIN/TS FOUND LH PACK CAUSING ODOR. DEFERRED LEFT PACK. FINAL CORRECTIVE ACTION PENDING"
